Bulletin of the American Mathematical Society

Theorems on functional equations

A. R. Schweitzer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 19, Number 2 (1912), 66-70.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183421988

Mathematical Reviews number (MathSciNet)
MR1559278

Zentralblatt MATH identifier
43.0408.04

Citation

Schweitzer, A. R. Theorems on functional equations. Bulletin of the American Mathematical Society 19 (1912), no. 2, 66--70. http://projecteuclid.org/euclid.bams/1183421988.


Export citation